RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2011, Volume 56, Issue 2, Pages 224–247 (Mi tvp4373)  

This article is cited in 2 scientific papers (total in 2 papers)

Branching random walk in $\mathbf Z^4$ with branching at the origin only

V. A. Vatutina, V. A. Topchiib, Yu. Huc

a Steklov Mathematical Institute, Russian Academy of Sciences
b Omsk Branch of Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Science
c Université Paris 13

DOI: https://doi.org/10.4213/tvp4373

Full text: PDF file (234 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2011, 56:2, 193–212

Bibliographic databases:

Document Type: Article
Received: 16.06.2010

Citation: V. A. Vatutin, V. A. Topchii, Yu. Hu, “Branching random walk in $\mathbf Z^4$ with branching at the origin only”, Teor. Veroyatnost. i Primenen., 56:2 (2011), 224–247; Theory Probab. Appl., 56:2 (2011), 193–212

Citation in format AMSBIB
\Bibitem{VatTopHu11}
\by V.~A.~Vatutin, V.~A.~Topchii, Yu.~Hu
\paper Branching random walk in $\mathbf Z^4$ with branching at the origin only
\jour Teor. Veroyatnost. i Primenen.
\yr 2011
\vol 56
\issue 2
\pages 224--247
\mathnet{http://mi.mathnet.ru/tvp4373}
\crossref{https://doi.org/10.4213/tvp4373}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3136471}
\elib{http://elibrary.ru/item.asp?id=20732901}
\transl
\jour Theory Probab. Appl.
\yr 2011
\vol 56
\issue 2
\pages 193--212
\crossref{https://doi.org/10.1137/S0040585X97985352}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000304412000002}
\elib{http://elibrary.ru/item.asp?id=17991688}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84862273946}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4373
  • https://doi.org/10.4213/tvp4373
  • http://mi.mathnet.ru/eng/tvp/v56/i2/p224

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Vl. Bulinskaya, “Subcritical catalytic branching random walk with finite or infinite variance of offspring number”, Proc. Steklov Inst. Math., 282 (2013), 62–72  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. Bulinskaya E.V., “Spread of a Catalytic Branching Random Walk on a Multidimensional Lattice”, Stoch. Process. Their Appl., 128:7 (2018), 2325–2340  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:307
    Full text:35
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019